Conformal Transformations of Difference Tensors of Finsler Space With An $(\alpha, \beta)$-Metric
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 975-984
Yong-Duk Lee
Yeungnam Junior College
Abstract : In the Finsler space with an $(\alpha,\beta)$-metric, we can consider the difference tensors of the Finsler connection. The properties of the conformal transformation of these difference tensors are investigated in the present paper. Some conformal invariant tensors are formed in the Finsler space with an $(\alpha,\beta)$-metric related with the difference tensors.
Keywords : difference tensor, Cartan connection, Berwald connection, Landsberg space, conformal transformation, homothetic transformation
MSC numbers : 53B40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd